# SDR AALA202501078678

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 20,623 hours, 8,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  ACCOMPLISHED QRH PROCEDURE AND LANDING GEAR RETRACTED NORMALLY AFTERWARDS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
